Tacrolimus toxicity management in a pregnant kidney transplant recipient with newly diagnosed human immunodeficiency virus: A case report.
Аннотация
Managing kidney transplant recipients during pregnancy presents significant challenges, particularly in balancing the interactions and safety concerns of immunosuppressive medications such as mycophenolate mofetil and tacrolimus. Pregnancy can affect tacrolimus levels, and its safety profile during pregnancy remains underexplored. When the patient also hasa human immunodeficiency virus, management becomes even more complicated due to potential interactions between antiretrovirals and immunosuppressants. Notably, tacrolimus is highly susceptible to drug-drug interactions. Even minor adjustments in highly active antiretroviral therapy can result in significant fluctuations in tacrolimus levels, potentially leading to subtherapeutic concentrations (increasing the risk of rejection) or supratherapeutic levels with toxicity. Tacrolimus toxicity is often managed by administering cytochrome P450 enzyme inducers, with the choice of agent depending on factors such as the degree of enzyme induction. Agents such as isoniazid or rifampicin are typically considered. In this case report, we described the treatment of tacrolimus toxicity with rifampicin in a pregnant kidney transplant recipient with a newly diagnosed human immunodeficiency virus infection.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.